# SDR REXA201100650

- Difficulty date: September 16, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 25,315 hours, 22,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK IS CORRODED AT ACCESS HOLE NR 15 (650 GB).  DAMAGE REMOVED FROM AFT CRITICAL AREA IS .003.  NO DAMAGE REPORTED IN FWD CRITICAL AREA.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
